# SDR DL73S060558

- Difficulty date: July 7, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 49,616 hours, 39,231 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 6368
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK, FOUND R2 DOOR EXTERIOR EMERGENCY EVACUATION FLOOD LIGHT INOP.  REPLACED POWER SUPPLY CHARGER AND BATTERY PACK AFT RT SIDE.  LIGHTS CHECK GOOD.
